Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 31, NWS La Crosse, WI

July 13, 2015Juneau County, Monroe County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jul 13, 2015, 5:03 PM CDT for Juneau County, Monroe County, Wisconsin. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2015, 5:03 PM CDT (22:03 UTC)
Expired
Jul 13, 2015, 5:34 PM CDT
In force
31 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Juneau County, WI, Monroe County, WI

The radar

The La Crosse radar (KARX), 89 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 5:25 PM CDTNON-TSTM WND GST 412 Nne Camp Douglas, WIASOS STATION VOLK FIELD AIRPORT /VOK/

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 3:11 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.1 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2015-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2015-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.193958Sfc1 km3 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1654 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

884 
WUUS53 KARX 132203
SVRARX
WIC057-081-132245-
/O.NEW.KARX.SV.W.0031.150713T2203Z-150713T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
503 PM CDT MON JUL 13 2015

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN MONROE COUNTY IN WEST CENTRAL WISCONSIN...
  CENTRAL JUNEAU COUNTY IN CENTRAL WISCONSIN...

* UNTIL 545 PM CDT

* AT 502 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
  OF TOMAH...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  NEW LISBON AROUND 515 PM CDT.
  MAUSTON AND NECEDAH AROUND 520 PM CDT.
  DELLWOOD AROUND 525 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
LEMONWEIR...CAMP DOUGLAS...KELLY...CLIFTON AND OAKDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE INSIDE AS THIS STORM PASSES.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM.

&&

LAT...LON 4382 9051 4400 9050 4401 9000 4399 8996
      4395 8995 4392 8995 4391 8998 4387 8996
      4384 8992 4382 8991 4377 8986
TIME...MOT...LOC 2202Z 272DEG 48KT 4391 9040 

HAIL...0.88IN
WIND...60MPH
 
$$

SHEA
3 follow-up statements
110 
WWUS53 KARX 132224
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
524 PM CDT MON JUL 13 2015

WIC081-132233-
/O.CAN.KARX.SV.W.0031.000000T0000Z-150713T2245Z/
MONROE WI-
524 PM CDT MON JUL 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR MONROE COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNINGS HAS MOVED OUT OF 
THE WARNED AREA. BOTH WARNINGS THAT WERE IN EFFECT FOR PARTS OF 
MONROE COUNTY HAVE BEEN CANCELLED.

LAT...LON 4380 9030 4400 9031 4401 9000 4399 8996
      4395 8995 4392 8995 4391 8998 4387 8996
      4384 8992 4382 8991 4377 8986
TIME...MOT...LOC 2223Z 262DEG 39KT 4397 9020 

$$

WIC057-132245-
/O.CON.KARX.SV.W.0031.000000T0000Z-150713T2245Z/
JUNEAU WI-
524 PM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR CENTRAL JUNEAU COUNTY...

AT 523 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW LISBON...
OR 12 MILES NORTHWEST OF MAUSTON...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  MAUSTON AROUND 530 PM CDT.
  NECEDAH AROUND 535 PM CDT.
  DELLWOOD AROUND 540 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
LEMONWEIR...CAMP DOUGLAS...KELLY...HUSTLER AND JOHNSON HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4380 9030 4400 9031 4401 9000 4399 8996
      4395 8995 4392 8995 4391 8998 4387 8996
      4384 8992 4382 8991 4377 8986
TIME...MOT...LOC 2223Z 262DEG 39KT 4397 9020 

HAIL...0.75IN
WIND...60MPH
 
$$

SHEA
927 
WWUS53 KARX 132230
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
530 PM CDT MON JUL 13 2015

WIC057-132245-
/O.CON.KARX.SV.W.0031.000000T0000Z-150713T2245Z/
JUNEAU WI-
530 PM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR CENTRAL JUNEAU COUNTY...

AT 529 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NECEDAH...OR
11 MILES NORTH OF MAUSTON...MOVING EAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...LARGE BRANCHES COULD BREAK.

THIS SEVERE STORM WILL BE NEAR...
  DELLWOOD AROUND 535 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE KELLY...
CASTLE ROCK DAM...I 90 94 EXIT 61...KENS MARINA AND CAMPGROUND AND
BUCKHORN STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

OVERALL THIS STORM HAS BEEN WEAKENING.

&&

LAT...LON 4387 9014 4400 9031 4401 9000 4399 8996
      4395 8995 4392 8995 4391 8998 4387 8996
      4384 8992 4382 8991 4377 8986
TIME...MOT...LOC 2229Z 271DEG 46KT 4397 9009 

HAIL...0.75IN
WIND...60MPH
 
$$

SHEA
331 
WWUS53 KARX 132234
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
534 PM CDT MON JUL 13 2015

WIC057-132244-
/O.CAN.KARX.SV.W.0031.000000T0000Z-150713T2245Z/
JUNEAU WI-
534 PM CDT MON JUL 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL JUNEAU COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL AND
GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4387 9014 4400 9031 4401 9000 4399 8996
      4395 8995 4392 8995 4391 8998 4387 8996
      4384 8992 4382 8991 4377 8986
TIME...MOT...LOC 2233Z 272DEG 48KT 4397 8999 

$$

SHEA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:44 PM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, Jul 13, 3:44 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
344 PM CDT MON JUL 13 2015

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 344 PM CDT MON JUL 13 2015

MAIN FORECAST CONCERNS ARE ON ISOLATED SEVERE THUNDERSTORMS LATE
THIS AFTERNOON INTO EARLY THIS EVENING WITH DAMAGING WINDS AND LARGE
HAIL POSSIBLE.

LATEST RADAR IMAGERY SHOWS ISOLATED THUNDERSTORMS DEVELOPING ACROSS
THE FOREST AREA. CAPE AND SHEAR PROFILES SUPPORT SUPERCELLS WITH 0-6
KM BULK SHEAR VALUES OF 40 TO 45 KTS. SURFACE BASED CAPE VALUES ARE
ALSO VERY SUPPORTIVE OF SUPRECELLS WITH VALUES RANGING FROM 3000-
4000 J/KG. WE SHOULD SEE THESE ISOLATED TO SCATTERED STORMS
PERSIST THROUGH EARLY THIS EVENING AND EXIT INTO SOUTHERN
WISCONSIN/NORTHERN ILLINOIS. 0-1 KM BULK SHEAR VALUES ARE VERY
WEAK...10 KTS OR LESS...SO NOT EXPECTING TORNADOES. HOWEVER IF WE
CAN ESTABLISH A STRONG ENOUGH SUPERCELL CANNOT RULE OUT A BRIEF
TORNADO OR TWO. WE WILL SEE NORTHWEST FLOW ALOFT ACROSS THE
FORECAST AREA TONIGHT INTO TUESDAY AS A WEAK FRONTAL BOUNDARY
MARCHES SOUTHWEST ACROSS THE FORECAST  AREA. A FEW SHOWERS AND
STORMS ARE POSSIBLE ALONG THIS FRONT ON TUESDAY ALONG WITH MUCH
COOLER TEMPERATURES IN ITS WAKE.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 344 PM CDT MON JUL 13 2015

HIGH PRESSURE BUILDS IN FOR WEDNESDAY PROVIDING DRY AND QUIET
WEATHER. THE PATTER BECOMES MORE ACTIVE THURSDAY INTO THURSDAY NIGHT
WITH BETTER CHANCES FOR SHOWERS AND STORMS AS A STRONGER
SHORTWAVE COULD MAKE ITS WAY ACROSS THE UPPER MISSISSIPPI RIVER
VALLEY. THE EXACT TRACK THIS SYSTEM WILL TAKE IS UNCERTAIN AT THIS
TIME SO KEEP CLOSE EYE ON THE FORECAST AS WE DRAW CLOSER TO
THURSDAY. A WARM AND HUMID AIRMASS THEN MOVES INTO THE REGION
FRIDAY INTO THE WEEKEND. HEAT INDEX VALUES COULD APPROACH 95 TO
100 ON SATURDAY. THE WARM AND HUMID CONDITIONS LOOK TO PERSIST
INTO SUNDAY. ALSO...THERE WILL BE PERIOD  CHANCES FOR SHOWERS AND
STORMS OVER THE REGION WITH SEVERAL WEAK WAVES MOVING THROUGH.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1243 PM CDT MON JUL 13 2015

MAIN CONCERN THROUGH TAF PERIOD ARE SHOWER/THUNDERSTORM CHANCES THIS
AFTERNOON INTO TONIGHT. LATEST 17Z SURFACE ANALYSIS SHOWS WEAK FRONT
EXTENDED FROM CENTRAL WISCONSIN INTO WESTERN MINNESOTA. LATEST 12Z
UPPER AIR SOUNDINGS INDICATE STRONG INVERSION ACROSS SOUTHEAST
MINNESOTA AND SOUTHWEST WISCONSIN. THE 13.12Z NAM/13.15Z RAP
BUFKIT SOUNDINGS SUGGEST INVERSION WILL REMAIN OVER THE RST/LSE
TAF SITES THIS AFTERNOON INTO TONIGHT. WITH THE 13.12Z NAM/13.15Z
INDICATING MOISTURE CONVERGENCE MAINLY NORTHEAST AND SOUTHEAST OF
THE TAF SITES...NOT EXPECTING SHOWERS OR THUNDERSTORMS AT THE TAF
SITES. HOWEVER...CANNOT RULE OUT THE POSSIBILITY OF SCATTERED
SHOWERS OR THUNDERSTORMS ACROSS THE AREA...GIVEN THE AMOUNT OF
HEATING DURING THE AFTERNOON AND EARLY EVENING HOURS. AT THIS
TIME...WILL KEEP MENTION OF SHOWERS AND THUNDERSTORM OUT OF THE
TAFS THROUGH THE PERIOD. VFR CONDITIONS SHOULD PREVAIL THROUGH
PERIOD.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT TERM...WETENKAMP
LONG TERM...WETENKAMP
AVIATION...DTJ
Hazardous weather outlook, Jul 13, 2:57 PM CDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
257 PM CDT MON JUL 13 2015

IAZ009>011-019-029-030-MNZ079-086>088-094>096-WIZ029-032>034-
041>044-053>055-061-141200-
HOWARD-WINNESHIEK-ALLAMAKEE-CHICKASAW-FAYETTE-CLAYTON-WABASHA-
DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-CLARK-BUFFALO-
TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON-CRAWFORD-
RICHLAND-GRANT-
257 PM CDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED BETWEEN 3 PM AND 8 PM.
SOME OF THE STORMS COULD SEVERE WITH LARGE HAIL AND DAMAGING
WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS CHANCES CONTINUE ACROSS THE AREA FOR MUCH OF
TUESDAY THROUGH SUNDAY. ANY STORMS ON TUESDAY LOOK TO REMAIN
BELOW SEVERE LIMITS. IT IS TOO EARLY TO DETERMINE IF THERE IS A
SEVERE THREAT WITH ANY OF THE POTENTIAL STORMS IN THE WEDNESDAY
THROUGH SUNDAY PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED...MAINLY BETWEEN 3 PM AND 8 PM.
RAINFALL REPORTS ARE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

IAZ008-018-WIZ017-141200-
MITCHELL-FLOYD-TAYLOR-
257 PM CDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA...AND NORTH CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO EARLY
THIS
EVENING. SOME OF THE THUNDERSTORMS COULD BE STRONG WITH GUSTY
WINDS...SMALL HAIL AND BRIEF HEAVY RAINS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS CHANCES CONTINUE ACROSS THE AREA FOR MUCH OF
TUESDAY THROUGH SUNDAY. ANY STORMS ON TUESDAY LOOK TO REMAIN
BELOW SEVERE LIMITS. IT IS TOO EARLY TO DETERMINE IF THERE IS A
SEVERE THREAT WITH ANY OF THE POTENTIAL STORMS IN THE WEDNESDAY
THROUGH SUNDAY PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

In the hours before

Local storm report, Jul 13, 4:37 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
437 PM CDT MON JUL 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     HAIL             SPARTA                  43.94N 90.81W
07/13/2015  M0.88 INCH       MONROE             WI   LAW ENFORCEMENT

&&

DB
Local storm report, Jul 13, 4:43 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
443 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND GST     4 N LA CROSSE           43.87N 91.25W
07/13/2015  M46.00 MPH       LA CROSSE          WI   ASOS

&&

AJ
Local storm report, Jul 13, 4:54 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
454 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             3 NW NEWRY              43.74N 90.86W
07/13/2015  E1.25 INCH       MONROE             WI   PUBLIC

&&

AJ
Special weather statement, Jul 13, 4:55 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
455 PM CDT MON JUL 13 2015

WIZ017-029-132300-
TAYLOR-CLARK-
455 PM CDT MON JUL 13 2015

...THUNDERSTORMS WILL AFFECT TAYLOR AND CLARK COUNTIES...

THUNDERSTORMS CONTINUED TO GROW ACROSS NORTHWEST WISCONSIN LATE THIS
AFTERNOON...IN AND AROUND THE EAU CLAIRE AREA. THESE STORMS WILL
CROSS INTO CENTRAL OVER THE NEXT FEW HOURS AND COULD GROW IN SIZE
AND INTENSITY.

HAIL AND GUSTY WINDS WOULD BE THE MAIN THREATS. BE ALERT FOR
POSSIBLE WARNINGS.

LAT...LON 4512 9004 4512 9020 4503 9020 4503 9031
      4442 9032 4442 9080 4451 9080 4451 9092
      4538 9092 4538 9004
TIME...MOT...LOC 2154Z 292DEG 29KT 4495 9135

SHEA
Local storm report, Jul 13, 5:00 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
500 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             1 SW SPARTA             43.93N 90.82W
07/13/2015  E0.25 INCH       MONROE             WI   TRAINED SPOTTER

&&

RANDYB
Local storm report, Jul 13, 5:03 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
503 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     HAIL             5 W CASHTON             43.74N 90.88W
07/13/2015  E0.75 INCH       MONROE             WI   PUBLIC

            A LOT OF DIME SIZE HAIL

&&

AJ

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 11:33 PM CDTSpecial Weather StatementARXBuffalo, Taylor, Trempealeau117 min
Jul 13, 12:47 AM CDTSpecial Weather StatementARXClark, Jackson, Taylor58 min
Jul 13, 1:10 AM CDTSpecial Weather StatementARXBuffalo, Trempealeau65 min
Jul 13, 1:42 AM CDTSpecial Weather StatementARXLa Crosse63 min
Jul 13, 1:50 AM CDTSpecial Weather StatementARXAdams, Juneau, Monroe55 min
Jul 13, 2:11 AM CDTSpecial Weather StatementARXCrawford, Richland, Vernon94 min
Jul 13, 2:24 AM CDTSpecial Weather StatementARXAdams, Juneau66 min
Jul 13, 2:39 AM CDTSevere Thunderstorm WarningARXAdams, Juneau51 min
Jul 13, 3:03 AM CDTSpecial Weather StatementARXGrant117 min
Jul 13, 2:49 PM CDTSpecial Weather StatementARXBuffalo, Trempealeau26 min
Jul 13, 3:14 PM CDTSevere Thunderstorm WarningARXBuffalo, Trempealeau61 min
Jul 13, 4:08 PM CDTSevere Thunderstorm WarningARXLa Crosse52 min
Jul 13, 4:28 PM CDTSevere Thunderstorm WarningARXMonroe62 min
Jul 13, 4:39 PM CDTSevere Thunderstorm WarningARXVernon66 min
Jul 13, 4:55 PM CDTSpecial Weather StatementARXClark, Taylor65 min
Jul 13, 5:13 PM CDTSevere Thunderstorm WarningARXCrawford, Richland, Vernon77 min
Jul 13, 5:37 PM CDTSpecial Weather StatementARXJackson, Trempealeau53 min
Jul 13, 5:40 PM CDTSevere Thunderstorm WarningARXJackson, Trempealeau50 min
Jul 13, 6:23 PM CDTSpecial Weather StatementARXBuffalo, Jackson, Trempealeau52 min
Jul 13, 6:32 PM CDTSevere Thunderstorm WarningARXBuffalo, Trempealeau43 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.